| Model Number |
CA661TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Headache (1880)
| Date of Event |
12/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bilevel positive airway pressure (bipap) device's sound abatement foam.The patient alleged having headaches.There was no report of patient harm/injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information allegation issue related to a bipap device's sound abatement foam.The patient alleged having headaches.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.
Additional Manufacturer Narrative
Additional information was received on 05/20/2025.The device was returned to the third-party service center for further evaluation.The device was evaluated.There was no mention of visual findings to the external part of the device.The internal aspect of the device was inspected.The device powered on, and the airflow was confirmed.The device's downloaded logs were reviewed.The third-party service center concludes that they could not confirm the customer's allegation and there was no visible foam degradation.Dust was observed and the unit has been scrapped.Sections d8, d9, h3 and h6 updated.